SciELO - Scientific Electronic Library Online

 
vol.22 issue3SOME RESULTS ON PRIME AND PRIMARY SUBMODULESCLASSES OF FORMS WITT EQUIVALENT TO A SECOND TRACE FORM OVER FIELDS OF CHARACTERISTIC TWO author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.22 no.3 Antofagasta Dec. 2003

http://dx.doi.org/10.4067/S0716-09172003000300004 

Proyecciones
Vol. 22, N o 3, pp. 209-236, December 2003.
Universidad Católica del Norte
Antofagasta - Chile

LE SEUIL DE RECONSTRUCTIBILITÉ PAR
LE HAUT MODULO LA DUALITÉ DES
RELATIONS BINAIRES FINIES

JAMEL DAMMAK
Universit´e Claude BernardLyon1,Tunisie

Abstract

Etant donnée une relation binaire R ,debase E ,ondéfinit sa
duale R par R (x,y )=R (y,x ).Larelation R est dite auto-duale si
elle est isomorpheà R .Unerelationbinaire R 0 est hémimorphe
à R , si elle est isomorphe `a R ou `a R .Unerelationbinaire`a
n éléments est (¾k )-demi-reconstructible, si elle est d´eterminée `a
l’hémimorphie près, par la donnée `a l'hémimorphie près de ses restrictions
de cardinal (n¾k ).L’étude faite en [8] entrâine la (¾d)-demi-
reconstructibilité des relations binaires finies pour tout d ³12.
Nous étabissons la ( ¾d )-demi-reconstructibilité des relations binaires
finies pour tout Î{ 11 ,10 ,9 ,8 ,7 ,6 } .

Given a binary relation R of basis E ,wedefine its dual R by
R (x,y )=R (y,x ).Arelation R is self-dual if it is isomorphic
to R .Abinaryrelation R 0 is hemimorphic to R ,ifitisisomor-phic
to R or to R .Arelation R defined on n elements is ( ¾k )-half
- reconstructible if it is determined, up to hemimorphism, by its
restrictions of cardinality (n ¾k ). From [8] follows the ( ¾d )-half-reconstructibility
of finite binary relations, for all d ³12.Weestab-lish
the ( ¾d )-half-reconstructibility of finite binary relations, for all
d Î{ 11 ,10 ,9 ,8 ,7 ,6 }
.

Mathematics Subject Classification : 03C60; 04A05; 05C20;
05C38; 05C40.

Key Words : Relation de diférence, Relation binaire, Graphe, Hy-pomorphe,
Hémimorphe, Reconstruction.

References

[1] Y. BOUDABBOUS et J. DAMMAK : Sur la (-k)-demi- recon-structibilité des tournois finis, CRAS, Série I 326, pp. 1037-1040, (1998).        [ Links ]

[2] A. BOUSSAIRI : Thése de doctorat de mathématiques. Soutenueà l’Université Claude Bernard, le 12 Juin, (1995).        [ Links ]

[3] J. DAMMAK : Caract´erisation des relations binaires finies d-demi-reconstructibiles.Proyecciones, Volume 22, N 1, (2003).        [ Links ]

[4] J. DAMMAK : La dualité dans la demi-reconstruction des relations binaires finies, CRAS, Série I 327, pp. 861-864, (1998).        [ Links ]

[5] J. DAMMAK : La (-5)-demi-reconstructibilit´e des relations binaires connexes finies. Proyecciones, Volume 22, N 3, (2003).        [ Links ]

[6] R. FRAÏSSÉ : L’intervalle en th´eorie des relations, in orders, descriptions and roles, M. Pouzet et D. Richard éd. North-Holland, pp. 313-342, (1984).        [ Links ]

[7] C. GNANVO et P.ILLE : La reconstruction des tournois. C. R. Acad.Sci. Paris, t. 306, série I, pp. 577-580, (1988).        [ Links ]

[8] J. G. HAGENDORF et G. LOPEZ : La demi-reconstructibilité des relations binaires d’au moins 13 éléments.C.R.Acad.Sci.Paris,série I, 317, pp. 7-12, (1993).        [ Links ]

[9] G. LOPEZ : L’indéformabilié des relations et multirelations binaires. Zeitschrift. Math. Logik Grundlagen Math. 24, pp. 303-317, (1978).        [ Links ]

[10] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), I. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd. 38, S. 27-37, (1992).        [ Links ]

[11] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), II. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd 38, S. 157-168, (1992).        [ Links ]

[12] M. POUZET : Application d’une propriété combinatoire des parties d’un ensemble aux groupes et aux relations. Math. Zeitschr. 150, pp.117-134, (1976).        [ Links ]

Received : April, 2003.

Jamel Dammak
Département de Mathématiques
Faculté des Sciences de Sfax
Université ClaudeBernard Lyon 1
B. P. 802, 3018 Sfax
Tunisie
e-mail : jdammak@yahoo.fr

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License